Parallelopipeds of Positive Rank Twists of Elliptic Curves

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 242
  • Download : 0
Let E be an elliptic curve over Q for which the set of quadratic twists with positive rank has positive density. Then for every n epsilon N there exists a w epsilon Q(x)/Q(x2) and an n-dimensional subspace V of Q(x)/Q(x2) such that for all v epsilon V, the quadratic twist E-vw has positive rank
Publisher
INDIANA UNIV MATH JOURNAL
Issue Date
2011
Language
English
Article Type
Article
Keywords

QUADRATIC TWISTS

Citation

INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.60, no.1, pp.311 - 318

ISSN
0022-2518
DOI
10.1512/iumj.2011.60.4398
URI
http://hdl.handle.net/10203/213014
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0